# SDR SWAA083993

- Difficulty date: July 20, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 73,657 hours, 69,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545874
- Condition: Cracked
- Location: Bs 291 S18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STUB FRAME CRACKED AT BS 291, STR 18R.  REMOVED AND REPLACED STUB FRAME PER SRM.
